Optimal stopping of controlled jump diffusion processes and viscosity solutions.

Pham, Huyen, Pham, Huyên . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (9) :1113-1118

Locate this article in:

Bibtex

@article{CIS-124643,
  Author = {Pham, Huyen and Pham, Huyên},
  Title = {Optimal stopping of controlled jump diffusion processes and viscosity solutions.},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {9},
  Year = {1995},
  Pages = {1113--1118},
  Keywords = {Optimal stochastic control, applications of diffusion processes}
}

Similar articles